# SDR TSAA20160401015

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 42,544 hours, 42,831 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE FITTING AT L1 LOWER HINGE CUT OUT.  REPLACED & INSTALLED IAW DWG 65-17684 REV T & SRM 51-40-02 REV 108.
